# SDR AALA202311062494

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 86,534 hours, 10,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS2 CHECK, FOUND EMERGENCY AREA LIGHT ABOVE SEAT 37D INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY AREA LIGHT LAMP IAW AMM 33-51-03.
